# SDR DALA2022041102520

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK INDICATION ON FRAME 68 LH DOOR STOP FITTING 1 HOLE 4 CRACK POSIT ION AT 11 O CLOCK. CORRECTIVE ACTION: REPAIR LOC. FRAME 68 LH DOOR STOP FITTING 1 HOLE 4 POSITION AT 11 O CLOCK AT AFT GALLEY AREA AS PER A319 SRM53-41-12.(2188980)
